BibTeX record journals/dm/Cvetkovic00

download as .bib file

@article{DBLP:journals/dm/Cvetkovic00,
  author       = {Dragos M. Cvetkovic},
  title        = {On the reconstruction of the characteristic polynomial of a graph},
  journal      = {Discret. Math.},
  volume       = {212},
  number       = {1-2},
  pages        = {45--52},
  year         = {2000},
  url          = {https://doi.org/10.1016/S0012-365X(99)00207-1},
  doi          = {10.1016/S0012-365X(99)00207-1},
  timestamp    = {Sun, 19 Jan 2025 14:01:49 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/Cvetkovic00.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}